# SDR ASOA201708101826

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 CABIN SEAT RAIL SEGMENT FS375-485 CORRODED SEVERAL AREAS. BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND REPLACED SEAT RAIL SEGMENT IAW REO 670-53-00-343 REV K, COMPLIED WITH ECTC REO 670-53-00-343 AND GREO 670-53-00-343 REV M AS WRITTEN.
